# SDR DALA2017052304194

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Bs 690 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBEAM CHANNEL BS 690, LBL 10 - 14 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.IAW SRM 53-00-53-1A-1, DETAIL 5.  REMOVED AND REPLACED THE CHANNEL IAW DRAWING 453N1172, AND SRM 51-40-02.
